# SDR AALA20071084

- Difficulty date: June 11, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT RIGHT NUMBER FOUR ENTRY DOOR INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT RIGHT NUMBER FOUR ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
